# SDR CA011109006

- Difficulty date: October 23, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 8,979 hours
- Engine: Pwa PT6A28
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 97400021101
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO THE ANGLE OF CONTACT BETWEEN THE WING CENTRE SECTION TO FUSELAGE FILLET P/N 50-420023-37 AND -38 AND THE FUSELAGE SKIN P/N 97-400021-101 AND -102 WHEN THE RIVETS WORK LOOSE IN THE FILLET IT IS ALLOWED TO CHAFE INTO THE FUSELAGE SKIN. THIS SKIN IS A PRESSURE SKIN AND REQUIRES ENGINEERING APPROVED FOR REPAIRS.TO REDUCE RECURRENCE OF THIS PROBLEM THERE SHOULD BE AN ANTI-CHAFE MEDIUM BETWEEN FILLET AND SKIN, I.E. PRC 1422-B 1/2 AND RIVETS SHOULD BE KEPT IN TOP CONDITION, FIXING ANY DEFECTS AS THEY OCCUR.
